# SDR ASAA2018091326114

- Difficulty date: September 11, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 2,487 hours, 697 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2500M34P08
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG 2 FADEC SYS FAULT ECAM MSG GROUNDED - YES. SWAP EEC CHAN A FROM ENG 1 TO ENG 2. REMOVED ENG NR 2 CHAN A EEC AND REPLACED W/ CHAN A EEC FROM ENG NR 1 REF AMM 73-21-55. PERFORMED ENG IDLE TEST. OPS CHECK GOOD. NO FAULT FOUND.
